# SDR REXA2016071801329

- Difficulty date: July 18, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 6,786 hours, 4,491 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD F/A RECHARGEABLE FLASHLIGHT INOPERATIVE.  DEFERRED FWD F/A FLASHLIGHT IAW MEL 25-61-4A CAT C, ENTERED INTO MM02, MAINTENANCE  NOTIFIED.  R & R F/A FLASHLIGHT BATTERY IAW CMM 25-60-02, MMO2.  UPDATED PLACARD REMOVED, MOC NOTIFIED.
